# SDR SWAA2018021919730

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,050 hours, 40,770 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 141A6057
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR, CLOSING STRAP HANDLE COVER LOOSE.   SECURED THE HOOK AND LOOP IAW SIP.
